On the theory of boundary value problems for systems of equations of mixed type
Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1207-1213
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_7_a15,
author = {N. Yu. Kapustin},
title = {On the theory of boundary value problems for systems of equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {1207--1213},
year = {1982},
volume = {18},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_7_a15/}
}
N. Yu. Kapustin. On the theory of boundary value problems for systems of equations of mixed type. Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1207-1213. http://geodesic.mathdoc.fr/item/DE_1982_18_7_a15/